Stability in Lr for the Navier-Stokes flow in an n-dimensional bounded domain

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)35-45
Number of pages11
JournalJournal of Mathematical Analysis and Applications
Volume152
Issue number1
DOIs
Publication statusPublished - 1990
Externally publishedYes

Fingerprint

Stokes Flow
Navier-Stokes
n-dimensional
Bounded Domain

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

@article{fad9ce6593424e8eb94632a38efae3fc,
title = "Stability in Lr for the Navier-Stokes flow in an n-dimensional bounded domain",
author = "Hideo Kozono and Tohru Ozawa",
year = "1990",
doi = "10.1016/0022-247X(90)90091-S",
language = "English",
volume = "152",
pages = "35--45",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Stability in Lr for the Navier-Stokes flow in an n-dimensional bounded domain

AU - Kozono, Hideo

AU - Ozawa, Tohru

PY - 1990

Y1 - 1990

UR - http://www.scopus.com/inward/record.url?scp=38249016762&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=38249016762&partnerID=8YFLogxK

U2 - 10.1016/0022-247X(90)90091-S

DO - 10.1016/0022-247X(90)90091-S

M3 - Article

VL - 152

SP - 35

EP - 45

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 1

ER -